# SDR SIMA20160818012

- Difficulty date: August 18, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 37,482 hours, 33,154 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014608
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AFT UPPER TRUNNION CRACKED.   CRACK VERIFIED BY HFEC INSPECTION.  REMOVED AND REPLACED THE TRUNNION IAW ERS-EM-57MR-679.
